# SDR FDEA201801230199

- Difficulty date: January 23, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 30,053 hours, 16,492 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327062500000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT 241RJ FLOOR PANEL BROKEN. FABRICATED FLOOR PANEL 241RJ ON T17/1317474 PER DWG SRZ-25-005 CAT "A" MAJOR REPAIR.
